# SDR IPXA09M56885

- Difficulty date: July 14, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 42,373 hours, 12,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Incorrect
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 271-W4-01 RT WING FIXED L/E BETWEEN STA XOS607- XOS 615 EXTERNAL REPAIR DOUBLER BLIND FASTENERS INSTALLED IN LIEU OF SOLID FASTENERS.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SAA EA 011-5730-01-A1933 AND UPS EO MD11-5730-34417-A.
